MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION
Model Number M3015A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported, the user was reaching for cords to obtain vital signs, when the co2 monitor fell and landed on the patient¿s head.The user identified 2 of the 4 safety clips that lock the module into place were found to be broken.
 
Event or Problem Description
It was reported, the user was reaching for cords to obtain vital signs, when the co2 monitor fell and landed on the patient¿s head.The user identified 2 of the 4 safety clips that lock the module into place were found to be broken.There have been several attempts for additional information made with no information provided.The cause of the event was reported to be the broken safety clips, but that was not confirmed by a philips technician.The cause of the event is unknown.It is unknown if the issue was resolved.The status of patient is unknown.The device remained on site.
 
Additional Manufacturer Narrative
H3 other text : good faith effort with no response from customer.

Brand Name
MICROSTREAM CO2 EXTENSION
Common Device Name
MICROSTREAM CO2 EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14999395
Report Number9610816-2022-00373
Device Sequence Number13887657
Product Code DSI
UDI-Device Identifier00884838021556
UDI-Public00884838021556
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K993383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3015A
Device Catalogue NumberM3015A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexMale
Patient Weight21 KG